# SDR SWIA200210741

- Difficulty date: March 19, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 12,598 hours, 18,158 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF ROLL, TAKEOFF AUTO FEATHER AURAL WARNING WAS HEARD WITH AUTO FEATHER SWITCH ON.  TAKEOFF WAS ABORTED.  RETURNED TO THE GATE.  PERFORMED SIMULATED TAKEOFF ENGINE RUNS.  COULD NOT DUPLICATE.  OPS CHECK GOOD AT THIS TIME.
